# SDR USAA980009

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 42,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BS 767 STRINGER 19R FUSELAGE SKIN.  REMOVED CRACKED SKIN AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 1.  (M)
